Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,

I completed my 2nd accutane course about 40 days ago and i have been clear since. But my face is still quite red and if i go into a hot room or something it goes red raw. Is there anything i can do to try and calm it down? Also i am going on holiday in another 45 days so overall it will be 90ish days after my course but im still worried how my face will react to the hot weather (sun) im planning on taking a high level sunscreen but not sure if that'll help. Is there any advice that will help me when im away or any treatments i can start now to lessen the redness?

Thanks

Link to post
Share on other sites

Hey brother dude,

I finished my first course of Accutane about four months ago and also suffer from the same fate. Often when it's hot I notice my face gets rather red, especially where my acne scars and discoloration are. The heat really seems to irritate and emphasize the appearance of these spots. One thing that I usually do to calm my face down is a light wash with cold water. Another, more permanent resolution is Ibuprofen. Ibuprofen is a blood thinner and can reduce inflammation caused by the heat. I hope this quick comment helps some.

Link to post
Share on other sites

My reddness is seeming to fade but unfortunately the oiliness seems to be returning and i fear that it won't be long until all my acne comes back again. I have done 2 courses now last one was a 4 month with a a 60mg a day so a high dose. I couldn't possibly look at a 3 course i couldn't bare the side effects during and after the course, has anyone had success with antibiotics or other treatments for oiliness?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×